# SDR DALA2016081105934

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1145-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CARGO TRACK BETWEEN BS 1145 - 1155.   THE CARGO TRACK WAS REPLACED IAW DWG 5936663 REV "Y",  SRM 51-10-1 AND 51-30-2.
